# SDR SWAA2023040509882

- Difficulty date: February 24, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,557 hours, 35,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2023-142632<[01] TOOL USED DIGITAL CALIPER P/N:500-193-30;S/N:0000293;DUE DATE:12-OCT-23.;[02] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1998072; DUE DATE: 03-MAY-23.;[03] REPAIRED AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.
